Kirkland Allergy Medicine Antihistamine Relief of Sneezing&Running Nose 400 Ct 25mg
(4 Epinions reviews)
Epinions Product Rating:
Kirkland Allergy Medicine
May 1, 2008
Review by Elzora Shaw
Rated a Very Helpful Review
Pros:Works fast, works as well as Benadryl, MUCH cheaper
Cons:Makes you drowsy
The Bottom Line: This has replaced my expensive Benadry tablets, which I will never buy again. It's a quality product that works!
I started to develop allergies when I was 18 years old. Every summer they would get worse, until when I was married at the age of 25, my husband insisted that I see an allergy doctor. I went through those scratch tests, which revealed that I was allergic to grass, trees, weeds, feathers, cats, and molds. Basically, I was allergic to summer.
Recommend this product?
I still remember my Dr. prescribing Benadryl for me. It was not yet available over the counter as it is today, and it was a miracle drug. It opened my sinus cavities and helped me to breathe like no other medication I had ever taken! I remember almost hoarding the pills, because he didn't give it to me as often as I wanted it, he said it was too drying to my sinus cavities.
Well fast forward many years, and Benadryl is now available without a prescription, but it is expensive. I still use this medication, but I buy the much cheaper version at Costco, sold by Kirkland.
The bottle is white with a pink label, containing 400 pink oval shaped pills, which they refer to as "minitabs". Each pill contains 25 mg of diphenhydramine, which is an antihistamine and the same ingredient that is used in the brand name Benadryl.
The front of the bottle actually says compare to the active ingredient of Benadryl Allergy. It also states that this product is quality assured and that it is a "Pharmacist Value" product.
* Sneezing & runny nose
* Itchy watery eyes
* Hayfever symptoms
* Itchy nose and throat
I believe that the more you take a certain medication, the less effective it is for you. This ingredient worked wonders for me back in 1980, but it doesn't seem to have the same, almost miracle affect today.
That said, Diphenhydramine works better to relieve my allergies than any other antihistamine I have ever used. And I have used many! Just to give you an idea of how effective this allergy medication is, compare it to other prescription allergy drugs I have been on in the past 25 years: Chlor-Trimeton (used to be prescription), Allegra, Allegra D, Zyrtec, Zyrtec D, Nasalcrom, Alavert, and Tavist. Believe it or not, the ingredient in Benadryl and the Kirkland Allergy Medicine worked better for my allergies than all of those other expensive medications.
I have been on MSM therapy for the past 4 or 5 years and it has made a huge difference in the quality of my life. I used to have cold symptoms all summer long, but now I rarely have to take any medications for my allergies. When I do get the occasional itchy eyes or runny nose (usually when we are playing golf on a windy day), I take my Kirkland Allergy Medicine. One bottle expires long before it gets used up, but I always take it in our motorhome when we go out for the weekend, and it has really come in handy.
Last fall we were on the Kenai fishing with about 30 other people, and several of our friends were really suffering with their allergies. I gave two of them this medication, and they raved about how much it helped them. They were knocking on our door asking for more!
You can take one or two pills every 4 to 6 hours, and I have found these start to work for me in 30 minutes, which is pretty darn fast. They help my itchy eyes, itchy throat, runny nose, sneezing and nasal congestion.
Now, if you have any health problems such as emphysema, chronic bronchitis, glaucoma, or enlarged prostate, you should ask your Dr. before taking this medicine. You should also check if you are taking any sedatives or tranquilizers. Diphenhydramine has a tendency to really make me drowsy, so I'm sure that's why those warnings are there. Because it does make you sleepy, you often see this active ingredient in some sleep aids, and some of my friends take Diphenhydramine in place of a sleeping pill.
If Benadryl works for you, there is no reason to pay the high price for it! Go to the store and buy a generic brand, like Kirkland. A box of 24 Benadryl costs around $5.30, but this bottle of 400 Kirkland Allergy Medicine costs only $6.99. You do the math! And every single Kirkland Signature product is guaranteed to meet or exceed the quality standards of the leading national brands. If they don't and you aren't happy with your purchase, your money will be refunded to you.
Give Kirkland a try, you have nothing to lose!
Read all comments (2)
Share this product review with your friends
Equate Diphenhydramine Hydrochloride 25mg Antihistamine Allergy Relief tablets temporarily relieve runny nose and sneezing due to cold and flu symptom...
Temporarily relieves sneezing, itching of the nose or throat, runny nose and itchy, watery eyes due to hay fever or other upper respiratory allergies....
PhysiciansCare Allergy Antihistamine Medication, 50 Doses of 2 Tablets, 4 Packs Product Description: Temporarily relieves nasal congestion due to comm...
PHYSICIANSCARE ACM90091 Easy-to-swallow coated tablets. Use for temporary relief from upper allergies in the eyes, mouth and throat. Packaged for ind...
PhysiciansCare Allergy Antihistamine Medication, 50 Doses of 2 Tablets, 2 Packs Product Description: Temporarily relieves nasal congestion due to comm...
Native Remedies 100% Natural Herbal Buy 2 Get 1 FREE = Total 3 Bottles! SOS HistaDrops 2 floz @ always the newest expiration date!Safe for Adults Chil...
Electronics Cameras Computers Software Housewares Sports DVDs Music Books Games Toys in titles descriptions Company Info |Checkout Info |Shipping Info...
Temporarily relieves these symptoms of hay fever or other respiratory allergies: runny nose, itchy throat, sneezing, and itchy, watery eyes.Chlorpheni...
eran88 Store Kirkland Signature Mucus Relief Chest Expectorant (Guaifenesin 400 mg),Features Relieves chest congestion Thins and loosens mucus Makes c...
Native Remedies 100% Natural Herbal 3 Bottles SOS HistaDrops 2 floz in each bottle @ always the newest expiration date!Safe for Adults Children 6+ Veg...